×

Found 41 Documents (Results 1–41)

100
MathJax

On a differentiable linearization theorem of Philip Hartman. (English) Zbl 1391.37025

Katok, Anatole (ed.) et al., Modern theory of dynamical systems. A tribute to Dmitry Victorovich Anosov. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2560-9/pbk; 978-1-4704-4119-7/ebook). Contemporary Mathematics 692, 209-262 (2017).
MSC:  37D10 37C15 37C05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification